# SDR SIMA20180228013

- Difficulty date: February 28, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 40,964 hours, 36,714 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON NR 2 HINGE FITTING, OTBD LOBE HAS ONE MISSING HAT BUSHING, AND ONE CORRODED. REMOVED AND REPLACED THE RT AILERON NR 2 HINGE FITTING IAW EO EM-27MR-112.
